# SDR ASAA2014070708476

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 22,612 hours, 6,973 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR, PWS ATT, AUTO TILT FAIL.  ACFT GROUNDED.  PERFORMED FIM 34-43, TASKS 801, 814, 815 AND MM 34-43-00 WXR SYSTEM, OPS TEST.  NO FAULTS FOUND.  TILT FUNCTION AND PWS OPS NORMAL REF SAME FIM/TASKS AND MM.  INTERMITTENT FAULT IAW FIM TASKS.  NO HISTORY LAST 90 DAYS. GROUND VERIFICATION TEST GOOD.
